# SDR DALA2024102710418

- Difficulty date: October 26, 2024
- Submitted: October 27, 2024
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 17,688 hours, 7,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3067, CORROSION ON FLOOR BEAM -Y160.5 AT LEVEL FRAME 68 AFT GALLEY AREA. (SSI: 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y160.5 AND FASTENERS LOCATED BETWEEN FRAME 67 TO FRAME 70 IN AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11 DWG D53478310 ISSUE: P RELEASE DATE: 10-FEB-16 AND DWG D53472003 ISSUE: N RELEASE DATE: 22-APR-22, MEASURE OF REWORKED AREAS P1: L= 1.638 INCH, W= 1.300 INCH, D= 0.034 INCH P2: L= 1.515 INCH, W= 1.365 D= 0.024 INCH. (LP 0629747)
